# SDR CALA0200441

- Difficulty date: August 18, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N68155
- Make and model: Boeing 767224
- Aircraft serial: 30434
- Aircraft time: 6,498 hours, 1,166 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550
- Condition: Overheated
- Location: E/E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE AND BURNING ODOR ENTERED THE COCKPIT ON DESCENT INTO BRU.  THE BATTERY CHARGER CIRCUIT BREAKER WAS PULLED AND THE SMOKE AND ODOR CEASED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE MAIN BATTERY HAD OVERHEATED AND BUBBLED OVER.  THE MAIN BATTERY AND CHARGER WERE REMOVED AND REPLACED IAW MM 24-31-01.  OPERATIONAL CHECKS WERE GOOD.
